DG Health Original Nasal Spray - 12-Hour

In stock
ITEM
00740301
$2.00

Minimum order qty 1
Every 6 you order gets shipped as a pack
Print
For 12-hour congestion relief, arm yourself with this DG Health™ nasal spray.

  • DG Health™ nasal spray
  • Oxymetazoline HCl 0.05%
  • 12-hour spray
  • Fast, powerful congestion relief
  • 1 fl oz
More Information
Brand DG Health
Unit Size 1 ounce
Available Online & In-Store
Product Form Spray
Health Need Nasal Decongestant

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Chloraseptic Sore Throat Pocket Spray, Cherry, 0.67 fl.oz. Key Features: Fast-acting, targeted sore throat relief MAX numbing in an easy-to-control, on-the-go sprayer Chloraseptic is the #1 Doctor and Pharmacist Recommended Sore Throat Spray Alcohol-Free, Aspirin-Free, and Sugar-Free 1 bottle of 0.67 FL OZ Cherry Sore Throat Spray Chloraseptic is the #1 Doctor and Pharmacist Recommended Sore Throat Spray. With Chloraseptic Sore Throat Sprays, you get fast, targeted relief that numbs on contact. Chloraseptic sprays come in flavors like Warming Honey Lemon and Menthol. This product is alcohol-free, aspirin-free, and sugar-free. For use with adults and children 3 years of age and over. And for on-the-go relief, try Chloraseptic Sore Throat Lozenges! Chloraseptic has been relieving sore throats for over 55 years.". Quickview
Chloraseptic Sore Throat Pocket Spray, Cherry, 0.67 fl.oz.

Key Features:

  • Fast-acting, targeted sore throat relief
  • MAX numbing in an easy-to-control, on-the-go sprayer
  • Chloraseptic is the #1 Doctor and Pharmacist Recommended Sore Throat Spray
  • Alcohol-Free, Aspirin-Free, and Sugar-Free
  • 1 bottle of 0.67 FL OZ Cherry Sore Throat Spray

Chloraseptic is the #1 Doctor and Pharmacist Recommended Sore Throat Spray. With Chloraseptic Sore Throat Sprays, you get fast, targeted relief that numbs on contact. Chloraseptic sprays come in flavors like Warming Honey Lemon and Menthol. This product is alcohol-free, aspirin-free, and sugar-free. For use with adults and children 3 years of age and over. And for on-the-go relief, try Chloraseptic Sore Throat Lozenges! Chloraseptic has been relieving sore throats for over 55 years."

View Details X
Flonase Nasal Spray - 60 Spray Count HELPS RELIEVE SEASONAL AND YEAR-ROUND ALLERGIESFLONASE Allergy Relief is now available in full prescription strength - without a prescription. Whether you're allergic to seasonal triggers like pollen and ragweed, or constant triggers like pet dander, FLONASE can help provide complete allergy relief. FLONASE Allergy Relief is a non-habit-forming anti-inflammatory that works in your nose to help block the allergic reaction that makes you uncomfortable. That means you'll spend less time being miserable and more time being yourself. While most over-the-counter allergy pills only act on histamine, FLONASE helps block 6 inflammatory substances: histamine prostaglandins cytokines tryptases chemokines leukotrienes . Quickview
Flonase Nasal Spray - 60 Spray Count

HELPS RELIEVE SEASONAL AND YEAR-ROUND ALLERGIES
FLONASE Allergy Relief is now available in full prescription strength - without a prescription. Whether you're allergic to seasonal triggers like pollen and ragweed, or constant triggers like pet dander, FLONASE can help provide complete allergy relief. FLONASE Allergy Relief is a non-habit-forming anti-inflammatory that works in your nose to help block the allergic reaction that makes you uncomfortable. That means you'll spend less time being miserable and more time being yourself. While most over-the-counter allergy pills only act on histamine, FLONASE helps block 6 inflammatory substances:

  • histamine
  • prostaglandins
  • cytokines
  • tryptases
  • chemokines
  • leukotrienes
View Details X
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 20 ct Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.     INGREDIENTS: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate      ALLERGENS: N/A. Quickview
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 20 ct

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.

Claritin provides relief of symptoms that can be triggered by over 200 different allergens.

Claritin is an antihistamine, so it hinders the cascade triggered by allergens.

For adults and children ages 6+.

One tablet contains 10 mg of loratadine.    

INGREDIENTS: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate     

ALLERGENS: N/A

View Details X